# SDR 01FDEA01115

- Difficulty date: October 4, 2001
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01(2)) EMANATING FROM BETWEEN STRINGER AND SKIN BS 696, STR 28 RT.  REMOVED AND REPLACED STR PER SRM 53-10-3 FIG 1.
